MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941832300
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Advance (2920); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: used (b)(6) 2021 as stated on the email that the case was on (b)(6) 2021; however, event date should not be prior to notification date.
 
Event or Problem Description
It was reported that device entrapment occurred.A 3.00 x 32mm synergy xd drug-eluting stent was selected for use; however, the stent would not move over the wire.The procedure was completed with a non-boston scientific device.There were no patient complications reported and the patient was fine.
 
Event or Problem Description
It was reported that device entrapment occurred.A 3.00 x 32mm synergy xd drug-eluting stent was selected for use; however, the stent would not move over the wire.The procedure was completed with a non-boston scientific device.There were no patient complications reported and the patient was fine.It was further reported that the strut was bent and the device was not stuck on wire as what was previously reported.
 
Additional Manufacturer Narrative
Corrections: (b3) date of event updated from (b)(6) 2021 to (b)(6) 2021.(b5) desccribe event or problem updated.(h6) device code: entrapment of device initially reported corrected to material deformation and difficult to advance.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11822630
Report Number2134265-2021-05776
Device Sequence Number1061030
Product Code NIQ
UDI-Device Identifier08714729981008
UDI-Public08714729981008
Combination Product (Y/N)Y
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/02/2023
Device Model NumberH7493941832300
Device Lot Number0026820399
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/21/2021
Supplement Date Received by Manufacturer05/07/2021
Initial Report FDA Received Date05/13/2021
Supplement Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1